# SDR ASMF200705008

- Difficulty date: May 22, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N162P
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 51,037 hours, 35,163 cycles
- Engine: Pwa JT8D*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Part serial: P252
- Condition: Failed
- Part time: 2,561 hours, 1,655 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED SMOKE IN PASSENGER CABIN. DURING MAINTENANCE CHECK IT WAS DETECTED OIL LEAKING IN THE ZONE OF LT PRIMARY AND SECONDARY HEAT EXCHANGERS AS WELL AS IN THE FLOOR ACCESS OF AIR CONDITIONED UNITS AREA.  MAINTENANCE PERSONNEL REPLACE  THE AUXILIARY POWER UNIT, PRIMARY AND SECONDARY LT HEAT EXCHANGERS, TURBINE ASSY COOLING, WATER SEPARATOR TEMPERATURE  AND PNEUMATIC SHUTOFF VALVES IAW MM 49-10-00,  21-51-02, 21-51-03, 21-51-01, 21-20-03 AND 21-51-06 RESPECTIVELY, TESTED CORRECT.
